# SDR DALA2017021701306

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND OF 1.450" ON RH CENTER TANK LOWER AFT SKIN BETWEEN STRINGER 17 AND XCW= 15.0.  REPAIR IAW ER/A 554113-14AD REV. ORIGINAL.
